×

Higher Structures

Short Title: High. Struct.
Publisher: Czech Academy of Sciences, Institute of Mathematics, Prague
ISSN: 2209-0606/e
Online: https://higher-structures.math.cas.cz/
Comments: Indexed cover-to-cover; Published electronic only as of Vol. 1, No. 1 (2017). This journal is available open access.
Documents Indexed: 47 Publications (since 2017)
References Indexed: 47 Publications with 1,436 References.

Publications by Year

Citations contained in zbMATH Open

33 Publications have been cited 100 times in 91 Documents Cited by Year
Homological algebra in characteristic one. Zbl 1411.18006
Connes, Alain; Consani, Caterina
8
2019
A type theory for synthetic \(\infty\)-categories. Zbl 1437.18016
Riehl, Emily; Shulman, Michael
8
2017
Poisson reduction as a coisotropic intersection. Zbl 1429.17024
Safronov, Pavel
7
2017
Parallel transport in principal 2-bundles. Zbl 1432.53030
Waldorf, Konrad
7
2018
Fibrations of \(\infty \)-categories. Zbl 1440.18003
Ayala, David; Francis, John
6
2020
Biunitary constructions in quantum information. Zbl 1419.18008
Reutter, David Jakob; Vicary, Jamie
5
2019
A formal language for cyclic operads. Zbl 1411.18016
Curien, Pierre-Louis; Obradović, Jovana
5
2017
The comprehension construction. Zbl 1409.18021
Riehl, Emily; Verity, Dominic
4
2018
A finitely presented \(E_{\infty}\)-prop. I: Algebraic context. Zbl 1459.55010
Medina-Mardones, Anibal M.
4
2020
Localization in homotopy type theory. Zbl 1439.18023
Christensen, J. Daniel; Peck Opie, Morgan; Rijke, Egbert; Scoccola, Luis Nerio
4
2020
Quillen cohomology of \((\infty, 2)\)-categories. Zbl 1418.55005
Harpaz, Yonatan; Nuiten, Joost Jakob; Prasma, Matan
3
2019
L-infinity and A-infinity structures: then and now. Zbl 1422.18014
Stasheff, Jim
3
2019
Categories in categories, and size matters. Zbl 1411.18013
Street, Ross
3
2017
Operadic categories and their skew monoidal categories of collections. Zbl 1410.18012
Lack, Stephen
3
2018
Multi-directed graph complexes and quasi-isomorphisms between them. I: Oriented graphs. Zbl 1434.05156
Živković, Marko
3
2020
An explicit symmetric DGLA model of a triangle. Zbl 1473.17048
Griniasty, Itay; Lawrence, Ruth
2
2019
Non-unital polygraphs form a presheaf category. Zbl 1427.18014
Henry, Simon
2
2019
The Cayley-Dickson construction in homotopy type theory. Zbl 07038448
Buchholtz, Ulrik; Rijke, Egbert
2
2018
Cubical \((\omega, p)\)-categories. Zbl 1409.18006
Lucas, Maxime
2
2018
Unitary dual functors for unitary multitensor categories. Zbl 1457.18019
Penneys, David
2
2020
Iterated algebraic injectivity and the faithfulness conjecture. Zbl 1458.18012
Bourke, John
2
2020
The colimit of an \(\infty \)-local system as a twisted tensor product. Zbl 1432.18013
Rivera, Manuel; Zeinalian, Mahmoud
2
2020
A Quillen’s theorem A for strict \(\infty\)-categories. II: The \(\infty\)-categorical proof. (Un théorème A de Quillen pour les \(\infty\)-catégories strictes. II: La preuve \(\infty\)-catégorique.) Zbl 1477.18049
Ara, Dimitri; Maltsiniotis, Georges
2
2020
A finitely presented \(E_\infty\)-prop. II: Cellular context. Zbl 1481.55010
Medina-Mardones, Anibal M.
2
2021
Hopf invariants and differential forms. Zbl 1447.55014
Wierstra, Felix Pieter
1
2019
A simplicial model for infinity properads. Zbl 1426.18005
Hackney, Philip; Robertson, Marcy; Yau, Donald
1
2017
An operadic approach to operator-valued free cumulants. Zbl 1417.46045
Drummond-Cole, Gabriel C.
1
2018
Configuration spaces form a Segal semi-dendroidal space. Zbl 1409.55007
Hackney, Philip
1
2018
Motivic rational homotopy type. Zbl 07308121
Iwanari, Isamu
1
2020
Polygraphs and discrete Conduché \(\omega \)-functors. Zbl 1467.18044
Guetta, Léonard
1
2020
A closer look at Kadeishvili’s theorem. Zbl 1457.18020
Petersen, Dan
1
2020
Quillen-Segal algebras and stable homotopy theory. Zbl 1453.18023
Bacard, Hugo
1
2020
Infinity category theory from scratch. Zbl 1451.18042
Riehl, Emily; Verity, Dominic
1
2020
A finitely presented \(E_\infty\)-prop. II: Cellular context. Zbl 1481.55010
Medina-Mardones, Anibal M.
2
2021
Fibrations of \(\infty \)-categories. Zbl 1440.18003
Ayala, David; Francis, John
6
2020
A finitely presented \(E_{\infty}\)-prop. I: Algebraic context. Zbl 1459.55010
Medina-Mardones, Anibal M.
4
2020
Localization in homotopy type theory. Zbl 1439.18023
Christensen, J. Daniel; Peck Opie, Morgan; Rijke, Egbert; Scoccola, Luis Nerio
4
2020
Multi-directed graph complexes and quasi-isomorphisms between them. I: Oriented graphs. Zbl 1434.05156
Živković, Marko
3
2020
Unitary dual functors for unitary multitensor categories. Zbl 1457.18019
Penneys, David
2
2020
Iterated algebraic injectivity and the faithfulness conjecture. Zbl 1458.18012
Bourke, John
2
2020
The colimit of an \(\infty \)-local system as a twisted tensor product. Zbl 1432.18013
Rivera, Manuel; Zeinalian, Mahmoud
2
2020
A Quillen’s theorem A for strict \(\infty\)-categories. II: The \(\infty\)-categorical proof. (Un théorème A de Quillen pour les \(\infty\)-catégories strictes. II: La preuve \(\infty\)-catégorique.) Zbl 1477.18049
Ara, Dimitri; Maltsiniotis, Georges
2
2020
Motivic rational homotopy type. Zbl 07308121
Iwanari, Isamu
1
2020
Polygraphs and discrete Conduché \(\omega \)-functors. Zbl 1467.18044
Guetta, Léonard
1
2020
A closer look at Kadeishvili’s theorem. Zbl 1457.18020
Petersen, Dan
1
2020
Quillen-Segal algebras and stable homotopy theory. Zbl 1453.18023
Bacard, Hugo
1
2020
Infinity category theory from scratch. Zbl 1451.18042
Riehl, Emily; Verity, Dominic
1
2020
Homological algebra in characteristic one. Zbl 1411.18006
Connes, Alain; Consani, Caterina
8
2019
Biunitary constructions in quantum information. Zbl 1419.18008
Reutter, David Jakob; Vicary, Jamie
5
2019
Quillen cohomology of \((\infty, 2)\)-categories. Zbl 1418.55005
Harpaz, Yonatan; Nuiten, Joost Jakob; Prasma, Matan
3
2019
L-infinity and A-infinity structures: then and now. Zbl 1422.18014
Stasheff, Jim
3
2019
An explicit symmetric DGLA model of a triangle. Zbl 1473.17048
Griniasty, Itay; Lawrence, Ruth
2
2019
Non-unital polygraphs form a presheaf category. Zbl 1427.18014
Henry, Simon
2
2019
Hopf invariants and differential forms. Zbl 1447.55014
Wierstra, Felix Pieter
1
2019
Parallel transport in principal 2-bundles. Zbl 1432.53030
Waldorf, Konrad
7
2018
The comprehension construction. Zbl 1409.18021
Riehl, Emily; Verity, Dominic
4
2018
Operadic categories and their skew monoidal categories of collections. Zbl 1410.18012
Lack, Stephen
3
2018
The Cayley-Dickson construction in homotopy type theory. Zbl 07038448
Buchholtz, Ulrik; Rijke, Egbert
2
2018
Cubical \((\omega, p)\)-categories. Zbl 1409.18006
Lucas, Maxime
2
2018
An operadic approach to operator-valued free cumulants. Zbl 1417.46045
Drummond-Cole, Gabriel C.
1
2018
Configuration spaces form a Segal semi-dendroidal space. Zbl 1409.55007
Hackney, Philip
1
2018
A type theory for synthetic \(\infty\)-categories. Zbl 1437.18016
Riehl, Emily; Shulman, Michael
8
2017
Poisson reduction as a coisotropic intersection. Zbl 1429.17024
Safronov, Pavel
7
2017
A formal language for cyclic operads. Zbl 1411.18016
Curien, Pierre-Louis; Obradović, Jovana
5
2017
Categories in categories, and size matters. Zbl 1411.18013
Street, Ross
3
2017
A simplicial model for infinity properads. Zbl 1426.18005
Hackney, Philip; Robertson, Marcy; Yau, Donald
1
2017
all top 5

Cited by 138 Authors

5 Jun, Jaiung
4 Medina-Mardones, Anibal M.
4 Rowen, Louis Halle
4 Safronov, Pavel
3 Melani, Valerio
3 Mincheva, Kalina
3 Obradović, Jovana
2 Bunk, Severin
2 Cigoli, Alan S.
2 Coquand, Thierry
2 Curien, Pierre-Louis
2 Garner, Richard
2 Hadzihasanovic, Amar
2 Harpaz, Yonatan
2 Harper, Robert
2 Haugseng, Rune
2 Hou (Favonia), Kuen-Bang
2 Kachour, Camell
2 Kock, Joachim
2 Lawrence, Ruth J.
2 Mantovani, Sandra
2 Markl, Martin
2 Merkulov, Sergei A.
2 Metere, Giuseppe
2 Nuiten, Joost Jakob
2 Penneys, David
2 Prasma, Matan
2 Rasekh, Nima
2 Reutter, David Jakob
2 Riehl, Emily
2 Rijke, Egbert
2 Rovelli, Martina
2 Tolliver, Jeffrey
2 Verity, Dominic
2 Vicary, Jamie
2 Wierstra, Felix Pieter
2 Zucchini, Roberto
1 Abel, Andreas M.
1 Angiuli, Carlo
1 Arias Abad, Camilo
1 Ayala, David
1 Bacard, Hugo V.
1 Baralić, Đorđe
1 Barwick, Clark
1 Basile, Thomas
1 Beardsley, Jonathan
1 Bonatto, Luciana Basualdo
1 Brumfiel, Greg
1 Brunerie, Guillaume
1 Buchholtz, Ulrik
1 Campbell, Alexander Peter
1 Cavallo, Evan
1 Chen, Quan
1 Cherubini, Felix
1 Chettih, Safia
1 Christensen, J. Daniel
1 Clark, Timothy L.
1 Coecke, Bob
1 Coles, Desmond
1 Connes, Alain
1 Consani, Caterina
1 Dan-Cohen, Ishai
1 de Felice, Giovanni
1 Dotsenko, Vladimir Viktorovich
1 Drummond-Cole, Gabriel C.
1 Ebrahimi-Fard, Kurusch
1 Foissy, Loïc
1 Francis, John
1 Griniasty, Itay
1 Guetta, Léonard
1 Gurski, Nick
1 Gwilliam, Owen
1 Hackney, Philip
1 Hernández Palomares, Roberto
1 Hinich, Vladimir
1 Huber, Simon
1 Huston, Peter
1 Isaev, Valery
1 Johnson, Niles
1 Jones, Corey
1 Joung, Euihun
1 Kaposi, Ambrus
1 Kaufmann, Ralph M.
1 Kodiyalam, Vijay
1 Kovács, András
1 Krishnan, Sanjeevi
1 Lazarev, Andrey
1 Licata, Daniel R.
1 Linton, Abigail
1 Lucas, Maxime
1 Milićević, Marina
1 Morand, Kevin
1 Mörtberg, Anders
1 Moshayedi, Nima
1 Mozgovoy, Sergey
1 Müller, Lukas
1 Murali, Sruthy
1 North, Paige Randall
1 Osorno, Angélica Maria
1 Ozornova, Viktoriya
...and 38 more Authors
all top 5

Cited in 40 Journals

8 Applied Categorical Structures
8 Theory and Applications of Categories
5 Advances in Mathematics
5 Journal of Pure and Applied Algebra
5 MSCS. Mathematical Structures in Computer Science
4 Letters in Mathematical Physics
4 Proceedings of the American Mathematical Society
4 Logical Methods in Computer Science
3 Selecta Mathematica. New Series
3 Journal of Homotopy and Related Structures
2 Communications in Mathematical Physics
2 Journal of Geometry and Physics
2 Journal of Algebra
2 Journal of Functional Analysis
2 Manuscripta Mathematica
2 European Journal of Mathematics
2 Categories and General Algebraic Structures with Applications
1 Israel Journal of Mathematics
1 Journal of Mathematical Physics
1 Physics Letters. B
1 Reviews in Mathematical Physics
1 Canadian Mathematical Bulletin
1 Compositio Mathematica
1 Proceedings of the Edinburgh Mathematical Society. Series II
1 Topology and its Applications
1 Annals of Pure and Applied Logic
1 Journal of the American Mathematical Society
1 Forum Mathematicum
1 The New York Journal of Mathematics
1 Journal of Lie Theory
1 Journal of Functional Programming
1 Journal of High Energy Physics
1 Journal of the Institute of Mathematics of Jussieu
1 SIGMA. Symmetry, Integrability and Geometry: Methods and Applications
1 Journal of Mathematics and Music
1 São Paulo Journal of Mathematical Sciences
1 Complex Manifolds
1 Proceedings of the Royal Society of London. A. Mathematical, Physical and Engineering Sciences
1 Higher Structures
1 Advanced Studies: Euro-Tbilisi Mathematical Journal

Citations by Year